# SDR FDEA200906182153

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 AT S-2L, STRINGER IS CRACKED. REMOVED DAMAGE IAW SRM 51-10-02. CUT AND REMOVED PORTION OF STRINGER, IAW SRM 53-00-03, REPAIR NR 1. RECEIVED NEW STRINGER SECTION, AND HAT CHANNEL. LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-03, REPAIR NR 1, AND TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED REPAIR STRINGER SECTION AND HAT CHANNEL IAW SRM 53-00-03, REPAIR NR 1. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
